# SDR UALA2012041702292

- Difficulty date: April 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,301 hours, 22,670 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 42L CORRODED BETWEEN FR56 AND FR59.   MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED STRINGER SECTION AND EXISTING STRINGER SPLICES.  FABRICATED & INSTALLED NEW STRINGER SECTION FROM FR53 - FR59 WITH STRINGER SPLICE REPAIRS LOCATED BETWEEN FR56-57 AND FR58-59 REF SRM 53-00-13 FIG 201.  THESE STRINGER SPLICE REPAIRS REQUIRE REINSPECTION WITHIN 60000 CYCLES REF SRI53-00-13-2-001-00 TABLE 205.  CURRENT PTC IS 22670.  STRINGER SPLICE REPAIR REINSPECTION THRESHOLD IS WITHIN 60000 FLIGHT CYCLES AFTER REPAIR EMBODIMENT.  CURRENT PTC IS 22670. SRI53-00-13-2-001-00 TABLE 205 IS THE RELEVANT INSPECTION INSRTUCTION REFERENCE.
